# SDR REXA2016110302198

- Difficulty date: November 3, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FRAME BS 333 IS CRACKED BETWEEN STRINGERS 1 AND 2 L.  REMOVED CRACK, FABRICATED, LOCATED AND DRILLED AND INSTALLED REPAIR ANGLE IAW EA CRJ253-04947 REV. B .
